Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Link of groups and homogeneous Hörmander operators


Authors: Alessia Elisabetta Kogoj and Ermanno Lanconelli
Journal: Proc. Amer. Math. Soc. 135 (2007), 2019-2030
MSC (2000): Primary 35K70, 35H10; Secondary 43A80, 35H20
Published electronically: February 28, 2007
MathSciNet review: 2299475
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study a notion of link of Lie groups suggested by the structure of the partial differential operators of Kolmogorov type. As an application of our link procedure we construct explicit examples of stratified Lie groups, with dimension and step arbitrarily large. We also give a set of examples of hypoelliptic second-order operators which are left translation invariant and homogeneous of degree two on the previous groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35K70, 35H10, 43A80, 35H20

Retrieve articles in all journals with MSC (2000): 35K70, 35H10, 43A80, 35H20


Additional Information

Alessia Elisabetta Kogoj
Affiliation: Dipartimento di Matematica, Università di Bologna, Piazza di Porta San Donato, 5, IT-40126 Bologna, Italy
Email: kogoj@dm.unibo.it

Ermanno Lanconelli
Affiliation: Dipartimento di Matematica, Università di Bologna, Piazza di Porta San Donato, 5, IT-40126 Bologna, Italy
Email: lanconel@dm.unibo.it

DOI: http://dx.doi.org/10.1090/S0002-9939-07-08646-7
PII: S 0002-9939(07)08646-7
Keywords: H\"ormander operators, Kolmogorov operators, partial differential operators on homogeneous Lie groups.
Received by editor(s): April 14, 2005
Received by editor(s) in revised form: January 15, 2006
Published electronically: February 28, 2007
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2007 American Mathematical Society